EconPapers    
Economics at your fingertips  
 

Calculating and Using Second Order Accurate Solutions of Discrete Time Dynamic Equilibrium Models

Henry Kim, Jinill Kim (), Ernst Schaumburg and Christopher Sims ()
Authors registered in the RePEc Author Service: Sunghyun Henry Kim ()

No 505, Discussion Papers Series, Department of Economics, Tufts University from Department of Economics, Tufts University

Abstract: We describe an algorithm for calculating second order approximations to the solutions to nonlinear stochastic rational expectations models. The paper also explains methods for using such an approximate solution to generate forecasts, simulated time paths for the model, and evaluations of expected welfare differences across different versions of a model. The paper gives conditions for local validity of the approximation that allow for disturbance distributions with unbounded support and allow for non-stationarity of the solution process.

New Economics Papers: this item is included in nep-cmp, nep-dge and nep-ecm
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (85) Track citations by RSS feed

Downloads: (external link)
http://ase.tufts.edu/econ/papers/200505.pdf (application/pdf)

Related works:
Working Paper: Calculating and Using Second Order Accurate Solution of Discrete Time Dynamic Equilibrium Models (2004) Downloads
Working Paper: Calculating and using second order accurate solutions of discrete time dynamic equilibrium models (2003) Downloads
Working Paper: Calculating and Using Second Order Accurate Solution of Discrete Time Dynamic Equilibrium Models (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tuf:tuftec:0505

Access Statistics for this paper

More papers in Discussion Papers Series, Department of Economics, Tufts University from Department of Economics, Tufts University Medford, MA 02155, USA.
Bibliographic data for series maintained by Marcus Weir ().

 
Page updated 2019-09-17
Handle: RePEc:tuf:tuftec:0505